MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC TIP; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC TIP; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0046DYNTP0010
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the catheter tip was fractured.During a radiofrequency ablation procedure to treat atrial arrhythmia in the left atrium, a dynamic tip electrode catheter was used.When attempting to insert the catheter, it was observed that the tip was fractured.Another dynamic tip electrode catheter was used to complete the procedure.There were no patient complications reported as a result of this event and the patient's condition was stable following the procedure.The device is expected to be returned for analysis.
 
Event or Problem Description
It was reported that the catheter tip was fractured.During a radiofrequency ablation procedure to treat atrial arrhythmia in the left atrium, a dynamic tip electrode catheter was used.When attempting to insert the catheter, it was observed that the tip was fractured.Another dynamic tip electrode catheter was used to complete the procedure.There were no patient complications reported as a result of this event and the patient's condition was stable following the procedure.The device has been received and analyzed.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this dynamic tip electrode catheter was visually inspected, and it was found that the plunger was broken.Product analysis did not confirm the reported event of tip damaged/defective.The investigation concluded that the device problem of tip damaged/defective was excluded, as the findings indicate that there was no problem with the tip of the device.Additionally, an investigation to address the observed event of broken plunger is in progress.

Brand Name
DYNAMIC TIP
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23671761
Report Number2124215-2025-86058
Device Sequence Number9984067
Product Code DRF
UDI-Device Identifier08714729879848
UDI-Public(01)08714729879848(17)271212(10)35474922
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K912213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0046DYNTP0010
Device Catalogue NumberM0046DYNTP0010
Device Lot Number0035474922
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight76 KG